# SDR MASA200602308

- Difficulty date: September 17, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8202
- Aircraft serial: 426
- Aircraft time: 25,424 hours, 27,901 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Spu
- Part number: 849557
- Part serial: MX579408
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 3,512 hours, 2,468 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2843 PHX.  PILOT DECLARED AN EMERGENCY FOR THE NR 2 HYD QTY AT ZERO IN FLIGHT.  MX REPLACED THE NR 2 SPU AND BRAKE LINE AT WING ROOT.  OP'S CHECK GOOD.
